Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Does Apo Sulfatrim work?

I have been taking this for two weeks now, supposed to be on it for a month.

Doesn't really seem to be working.

ive got bad bacne and have been trying for almost 2 years to get rid of it completly.

Nothing works.

Do you think this stuff would? :think::confused:

Share this post


Link to post
Share on other sites

Hi,

I've never taken Apo Sulfatrim before, but i have too had my acne for 2 years, and have tried everything.

Now i am currently taking roaccutane course, and its really doing the trick.

So out of all the treatments i have taken ( tetracycline etc..) this is the ONLY one that has started to get rid of my acne.

Roaccutane is my life-saving treatment, i would strongly reccomend it.

Share this post


Link to post
Share on other sites
Does Apo Sulfatrim work?

I have been taking this for two weeks now, supposed to be on it for a month.

Doesn't really seem to be working.

ive got bad bacne and have been trying for almost 2 years to get rid of it completly.

Nothing works.

Do you think this stuff would? :think: :confused:

Hello Terry! Just wanted to give you, and anyone else here a heads up about Apo Sulfatrim. I have had acne since I went through a very early puberty at the age of nine. I tried out many different medications before finally being put on Apo-Sulfa in my teens. During a four year period my prescriptions were refilled again, and again, and again. I saw dermatologists, immunologists, family doctors, you name it. Both myself and my mother continually questioned whether or not it was healthy to be on an antibiotic for such an extended period of time. We were treated like idiots for having questioned a DOCTOR'S diagnosis, and I was told "keep on taking it until you're told to stop." One summer I had no choice but to sustain direct sunlight(A HUGE NO-NO) for an entire weekend (family trip); and can only describe what I went through afterward as a combination of heat stroke and what I can only imagine chemo feels like. I have never recovered from that incident. I was left with virtually no immune system, to the point I contracted bronchitus six times in ten months, every flu, every cold, every bug that came my way. My skin began bruising at the slightest contact, but most noticably I went from fair skinned to nearly translucent throughout my entire body. It is irreversible. A year after discontinuing the medication of my own vocation I was informed by a seperate doctor that Apo-Sulfatrim is NEVER to be used over long periods of time, as it can cause massive damage to the immune system; rendering it useless to fight infections, and literally immune to most antibiotics. Therefor if you contract a major infection is becomes extremely difficult to treat. (I was only able to build my immunity back up with a combination of probiotics and weight training.) It also causes skin bleaching during prolonged use. Today, exposure to the sun lasting longer than ten minutes makes me feel as if I am about to faint from overheating. This experience has severely affected my trust in doctors, as well as the medical industry. If I knew then what I know now, I would have never taken Apo Sulfatrim. This is NOT to say that it will happen to you. My advice is simply: never allow your doctor to convince you it is healthy to repeatedly fill the same medication for years at a time, if you do not notice your condition is improving. It has been 12 years since my battle with acne began. I can tell you that I have found some relief with in the topic roll on form of a drug called Dalacin (Dalacin T). The most important thing is not to accept that you have to live with it. Switch medications, switch doctors, switch health care plans, do whatever you have to do. Good luck.

Share this post


Link to post
Share on other sites

Hello everyone,

I've been reading this message thread and think wow! there are so many different cases here. I have been suffered with mild acne and i have tried a lot of consumer level products you just named it but seems it doesn't work. I've also tried Dalacin T (active ingredient is Clindaymicin) topical antibotics and it only work for a couple of years but acne seem to develop again after that.

So, I think about seeing dermatologist and the Dr gave me Apo-Sulfatrim which is actually Cotrimoxasole kind of antibiotics. The trade name for Cotrimoxasole are Trisul®, Trimel®, Bactrim® & Septrin® including Apo-Sulfatrim®. Fortunately this antiobiotics work for me, the Dr. ask me to consume Apo-Sulfatrim for 4-6 months and I'm already 3 months following the regime.

I would suggest you just as my dermatologist have did to me to consume the pills after evening meal to avoid those side effects as mentioned by our friends on these thread. Remember to combine the treatment with benzoyl peroxide to elimate the bacteria cause if you use topical antibiotics it would cause Bacterial resistance which most frequently arises with intermittent use of topical antibiotics.

Last but no least, good luck and wish you all the best!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×